By Topic

On the Calculation of the Piecewise Linear Approximation to a Discrete Function

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
J. Vandewalle ; Department of Electrical Engineering, Catholic University of Louvain

A repeated scanning algorithm for determining the minimax approximation to an arbitrary function by means of a piecewise linear function with a fixed number of variable knots is described, and it is compared to optimal and suboptimal methods.

Published in:

IEEE Transactions on Computers  (Volume:C-24 ,  Issue: 8 )